It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by Katie on February 28, 2000 at 12:41:07:

In Reply to: Re: ghb addiction posted by J on January 30, 2000 at 13:29:42:

I am completely addicted to GHB and am desperately trying to find information on withdrawl treatment. I have withdrawn from some major narcotics before with and without medical assistance. Can anyone help me know what kind of danger that I face if I try to withdrawl on my own. I need someone's help. Thanks: I have used GHB (made by a friend chemist) for about 1.5 - 2 years now and don't seem to have such a big problem with it as some of you.

: In the first period of use I liked it so much that I was on it more than of it, but I almost never took more than one hit a day. In the beginning there was no negative feeling, except some minor tiredness, when it leaved my system. I actually felt better then ever in between hits. But after a while I started to notice negative feelings coming of it. Tiredness, chills, nervousness, depression, lack of motivation and my mind just seemed very fuzzy. These are negative effects I had when using it alot. The possitive effects of the stuff also seemed to go away when I used it very often, so therefore I had no real reason for using it. So it kind of took care of itself.

: I still use it but it only happens about once a week, wich doesn't seem to affect me in a negative way. I feel no more craving for it than i do for candy and chocolate (I actually crave those alot more). I just think of how bad I felt when I used it alot and then I feel no urge to take it more often. The possitive feelings it gives isn't just that interesting as in the beginning.

: : : After 1.5 year of not being sober for more than a day (with the exception of the past 2 weeks) I can tell you that GHB addition is real. It starts off as once in a while or at night and then seems to progress from there.

: : : I crossed the line when I tried it one morning as a "pick me up" (Which I thought I would NEVER do). Then, a week later I did it again thinking that it didn't seem to affect my day to day performance and nobody could tell. I felt great. But then, I got in the habit of using it every day from morning to night. I wasn't getting wacked out of my mind every time....just enough to keep a little buzz going all day. I started to carry it with me every place I went in little bottles. I felt long as I had it in my system which was all day long! I would consume a gallon in just a few months!

: : : I don't drink and I have never tried any other drug including pot. I am just a bodybuilder using it for a sleep aid. I am also a chemist and made the stuff myself in a lab. The stuff that I made was pure which is probably why I didn't experience much physical withdrawl. But I did hear "music" and I did get the chills / shakes. And it is hard for me to not think about taking a cap

: : : I still crave it and stuggle with not doing it every day but I know that I am doing the right thing. If you are reading this, and you still "cap" its time for you to stop. You have a problem or are on the road to developing a problem. Since you are reading this, you must be asking yourself the same questions I did before I quit. Do I have a problem? Am I addicted or do I just like doing it a lot and can stop at any time?

: : : I am having a hard time with this. Anyone else want to share their experiece? It would sure help me to know that I a not alone.

Follow Ups

All times are GMT -7. The time now is 09:31 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!